# SDR CALA2021062800981

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 101,342 hours, 23,888 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7250 · Turbine Section
- Part: Plug
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE - IP BORESCOPE PLUG, APPROX 5 O''CLOCK POSITION TURBINE CASE, INNER PLUG STEM BENT. REQUIRES REPLACEMENT PLUG. M/E 19-7250-3-0001 INSTALLED IP BORESCOPE PLUG, REF TASK CARD 19-7200-1-2400 IDT INSP C/W OF IP BORESCOPE PLUG INSTALLATION PER ABOVE REF Q/C 894
